# SDR 96ZZZX5192

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178AC
- Make and model: Skrsky S64F
- Aircraft serial: 64097
- Engine: Pwa JFTD12A5A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tablock
- Part number: 536210
- Condition: Missing
- Location: 3rd Stage Disk
- Part time: 914 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED INTERNALLY AT FIRST LIFT-OFF OF THE DAY.  TABLOCK FOUND MISSING 12-2-95.  THE LAST OVERHAUL PERFORMED BY EAC ON 1-6-94.  WHEN INSPECTING COMPRESSOR THROUGH INLET, CONTACT OF 3RD STAGE BLADE NOTED ON FACE OF 4TH STAGE STATOR NEAR CENTERLINE OF ENGINE (ROOT END OF BLADE).  THE BLADE MOVED AFT CONTACTING FRONT OF STATOR DUE TO TABLOCK FAILURE.  THIS IS 3RD OCCURRENCE OF TABLOCK FAILURE NOTED BY ERICKSON SINCE 1994.  ALL PROBLEMS HAVE BEEN REPORTED TO THE MANUFACTURER.
